Male nipple discharge steroids

Chemotherapy refers to the use of a variety of different drugs that can do as little as slow the growth of cancer cells to as much as kill some, or occasionally, all cancer cells in a patient. Chemotherapy may be given as pills, as an injection, or via an intravenous infusion, depending upon the types of drugs chosen. Combinations of different drugs are usually given, and treatment is administered in cycles with a recovery period following each treatment. There are numerous drugs uses today to treat breast cancer. The same chemotherapy agents used in women for breast cancer can be effective in men. In most cases, chemotherapy is administered on an outpatient basis. Chemotherapy may be associated with unpleasant side effects including fatigue , hair loss , nausea and vomiting , and diarrhea .

From what you say, the discharge started before the medication that your wife used for her injury. So it may not be related. There could be a number of causes for this discharge and given your wife’s age, it’s a good idea that she has a mammogram once a year anyway. Your wife could be approaching menopause and the hormone changes that may be occurring can cause a breast discharge. Since it is affecting both breasts, it is likely that the cause is more hormonal rather than being isolated to pathology within the breast itself. Stimulation is known to also induce a milky discharge but this would have to be long term. You do not mention when last your wife was pregnant etc but it is advisable for her to see a doctor/gynecologist. The relevant tests would have to be conducted. There are other causes which may not be relevant to your wife’s case so it is best to see a doctor and take it from there.

Male nipple discharge steroids

male nipple discharge steroids

Media:

male nipple discharge steroidsmale nipple discharge steroidsmale nipple discharge steroidsmale nipple discharge steroidsmale nipple discharge steroids

http://buy-steroids.org